# SDR DALA1230910966

- Difficulty date: May 10, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 55,969 hours, 41,829 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bushing
- Condition: Damaged
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FUNCTIONAL CHECK OF TAILCONE RELEASE SYSTEM, MAINTENANCE FOUND THE TEE PIN BUSHING, AS WELL AS THE LOWER CABLE CONDUIT DAMAGED, BEYOND ALLOWABLE LIMITS.
